# SDR DALA201805213471

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 54,869 hours, 18,261 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Bs 640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE, BS 640, BETWEEN STRINGERS 16 & 17R HAS TWO OBLONG HOLES.  REMOVED, FABRICATED AND INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02, DWG 140N2002, REV EU, & 143N1011, REV D.
